Pacific Journal of Mathematics

Random crossings of cumulative distribution functions.

Meyer Dwass

Article information

Pacific J. Math., Volume 11, Number 1 (1961), 127-134.

First available in Project Euclid: 14 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 60.20


Dwass, Meyer. Random crossings of cumulative distribution functions. Pacific J. Math. 11 (1961), no. 1, 127--134.

Export citation


  • [1] G. Baxter and M. D. Donsker, On the distribution of the supremum functionalfor processes with stationary independent increments, Trans. Amer. Math. Soc, 85 (1957), 73-
  • [2] G. Doetsch, Handbuch der Laplace-Transformation,Band I, Basel: Birkhauser Verlag, 1950.
  • [3] Meyer Dwass, The distribution of a generalized D+ statistic, Ann. Math. Stat. 30, December, (1958), 1024-1028.
  • [4] William Feller, An introduction to probability theory and its applications, 2nd edition, New York: John Wiley and Sons, 1957.
  • [5] D.V. Widder, The Laplace Transform,Princeton: Princeton University Press, 1946.
  • [6] E. T. Whittaker, and G. N. Watson, A Course of Modern Analysis, 4th ed. Cambridge: Cambridge Press, 1950.